On the nonexistence of completely transitive codes (bibtex)
by Borges, Joaquim and Rifà, Josep
Reference:
On the nonexistence of completely transitive codes (Borges, Joaquim and Rifà, Josep), In IEEE Trans. Inf. Theory, volume 46, 2000.
Bibtex Entry:
@article{borges_nonexistence_2000,
	title = {On the nonexistence of completely transitive codes},
	volume = {46},
	url = {https://doi.org/10.1109/18.817528},
	doi = {10.1109/18.817528},
	number = {1},
	journal = {IEEE Trans. Inf. Theory},
	author = {Borges, Joaquim and Rifà, Josep},
	year = {2000},
	pages = {279--280}
}
Powered by bibtexbrowser